Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Have been diagnosed with folliculitis. Tried accutane. What am I suggested?

I have diagnosed with folliculitis about four years ago, i m still battling it today i ve tried all kinds of medicines in the recent being accutane that my dermotologist prescribed to me. I want to know what can i do to get rid of this folliculitis because it really bothers me in i can t sleep most of the time in it causes hair loss?
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi yurimain,
Thanks for writing in to Healthcare Magic!
Folliculitis is treatable in most cases and should not last that long.
What is the sites involve and from where did it start?
Give a detailed account of what treatment up to now you have received and what was the response.
Accutane is a good drug, I hope it would help you.
If still your trouble remains please put a fresh query with details above and photographs of the eruptions both front and side views would be helpful.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor